Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 74, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 1, 2018, 3:56 PM EDT for 6 counties in Georgia. It was in force for 34 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2018, 3:56 PM EDT (19:56 UTC)
- Expired
- Jun 1, 2018, 4:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clarke County, GA, Greene County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 100 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 3:56 PM EDT | TSTM WND DMG | 1 Sw Watkinsville, GA | REPORTS OF TREES DOWN ON HARDEN HILL ROAD IN WATKINSVILLE. |
| Jun 1, 4:05 PM EDT | TSTM WND DMG | Salem, GA | REPORTS OF TREES DOWN NEAR SALEM ROAD AND HALE ROAD IN SALEM. |
| Jun 1, 4:06 PM EDT | TSTM WND DMG | 1 S Watkinsville, GA | A TREE WAS REPORTED DOWN ON COLHAM FERRY ROAD NEAR HIGHWAY 15. |
| Jun 1, 4:06 PM EDT | TSTM WND DMG | 2 Nw Watkinsville, GA | A TREE WAS REPORTED DOWN ALONG HOG MOUNTAIN ROAD. |
| Jun 1, 4:10 PM EDT | TSTM WND DMG | 1 Ssw Rose Hill, GA | REPORTS OF TREES DOWN AT THE 1100 BLOCK OF ANTIOCH CHURCH ROAD IN ROSE HILL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 521 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
276
WUUS52 KFFC 011956
SVRFFC
GAC059-133-211-219-221-297-012030-
/O.NEW.KFFC.SV.W.0074.180601T1956Z-180601T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
356 PM EDT FRI JUN 1 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Oconee County in northeastern Georgia...
Central Morgan County in north central Georgia...
Southeastern Clarke County in northeastern Georgia...
Eastern Walton County in north central Georgia...
Northwestern Greene County in east central Georgia...
West central Oglethorpe County in northeastern Georgia...
* Until 430 PM EDT.
* At 355 PM EDT, severe thunderstorms were located along a line
extending from near North High Shoals to near Social Circle, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Madison, Watkinsville, Social Circle, Rutledge, North High Shoals,
Bostwick, Arnoldsville, Good Hope, Bishop, Buckhead, Whitehall,
Athens-Clarke County, Ebenezer, Wrayswood, Eastville, Hard Labor
Creek State Park, Barnett Shoals, Greshamville, State Botanical
Garden Of Ga and Swords.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3354 8330 3358 8369 3360 8368 3361 8370
3362 8369 3364 8372 3388 8360 3393 8321
TIME...MOT...LOC 1955Z 245DEG 32KT 3383 8355 3366 8366
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:26 PM EDT, 30 minutes earlier.
Area forecast discussion, Jun 1, 3:26 PM EDT, 30 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 326 PM EDT Fri Jun 1 2018 .UPDATE... 18z Aviation and Short Term updates below. Baker && .SHORT TERM /Tonight through Saturday Night/... Hi-res consensus is looking to be trending fairly well with the evolution of several quasi-linear clusters of strong to severe storms in north GA currently pushing ESE at the time of this discussion. Plenty of forcing at work here with a higher amplitude upper shortwave in conjunction with several outflow boundaries (one remnant from this morning as convection diminished in the far NW and triggered recent convection across the Atlanta metro). Mid level lapse rates are pretty steep along with SB CAPEs 3000-4000 J/kg so have mention of severe potential in the grids with damaging winds, large hail, and heavy rainfall threats. SPC currently has Slight and upgraded Enhanced Risk issued along with a Severe Thunderstorm Watch across the central majority of the CWA until 10 PM. Another disturbance could clip the western portion of the area late tomorrow into Sunday given the transition to NW flow aloft so will need to watch any associated increased strong to severe potential, otherwise the main shortwave axis and available moisture should allow for diurnally enhanced convection tomorrow afternoon/evening. Baker && LONG TERM /Saturday Night through Thursday/... After a relatively quiet end to the short term forecast period, things ramp back up a bit on Sunday as we begin the long term period. By 12z Sunday an are of sfc low pressure should be located in the vicinity of the OH Valley as a strong shortwave impulse progresses into the Western Great Lakes. A cold front will extend from this sfc low and should be draped southward from the TN Valley into the lower MS Valley. This frontal boundary is expected to traverse the state of Georgia through the day. It should also be accompanies by a subtle mid level impulse which will provide sufficient lower and upper level support for the atmosphere amidst a very moist airmass as dewpoints reside in the 70s. By the afternoon...given appreciable lift along with increasing thermodynamics...showers and thunderstorms will rapidly increase in coverage and intensity by the afternoon and evening hours...in addition to any ongoing activity as the front enter the CWA. This will allow for the risk of a few strong to severe thunderstorms to exist through Sunday. SPC has already outlined portions of the area in a marginal risk. The good /perhaps wonderful!/ news lies in the wake of the cold front by early Monday as much drier air builds into the area. Current guidance is advertising the potential for dewpoints to drop into the 50s for most of the area through the day Monday! Slight timing discrepancy noted between the GFS/EC as the EC pushes the front out more slowly. But the main point is that high pressure will dominate the sensible weather in the lower levels with highs lower 80s north to upper 80s central. Rain chances will be largely nonexistent for the first time in quite a while. High pressure should dominate thru Tuesday and keep things dry before the next shortwave trough pushes across the area on Wednesday. Guidance indicates the old cold frontal boundary will still exist across southern Georgia ans this wave may help aid in thunderstorm development in its vicinity Wednesday afternoon. However...most of this coverage should remain south of our central zones. Mid level ridging attempts to build in from the west a bit more through the remainder of the week. This will allow temps to moderate to some extent. Should also begin to see a return to at least slight chance of afternoon impulse thunderstorms. Kovacik && .AVIATION... 18Z Update... Generally cigs in 3500-4000 ft range with potentially lower and reduced IFR/MVFR or lower VSBYs in storms as they push across the northern TAF sites currently into the early evening and eventually trending towards the southern sites. Some storms strong to severe with damaging winds and large hail. Included VRB25G35KTs in tempo groups for northern sites. Lingering alto deck overnight then potential for MVFR pushing into west of the sites by 10-12z (CSG has greatest chance for BKN coverage). Winds not associated with TSRA should be primarily out of the west to NW under 10 kts. Early morning cigs could be lower if patchy fog occurs from late evening precip/low level moisture. //ATL Confidence...18Z Update... Low on timing of thunderstorm activity. Medium on morning ceilings. High confidence on other elements. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 69 91 70 91 / 50 30 30 50 Atlanta 71 88 73 89 / 50 40 30 50 Blairsville 63 84 63 84 / 50 30 20 50 Cartersville 68 89 69 89 / 50 30 20 50 Columbus 73 91 74 92 / 60 40 30 50 Gainesville 68 88 70 89 / 50 30 30 50 Macon 72 91 72 93 / 60 40 40 50 Rome 68 90 70 88 / 40 30 20 50 Peachtree City 70 89 71 90 / 50 40 30 50 Vidalia 74 91 73 93 / 50 50 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 PM EDT this evening for the following zones: Baldwin...Barrow...Bartow...Bibb...Butts... Carroll...Chattooga...Cherokee...Clayton...Cobb...Coweta... Crawford...DeKalb...Douglas...Fayette...Floyd...Forsyth... Gordon...Greene...Gwinnett...Haralson...Harris...Heard...Henry... Houston...Jasper...Jones...Lamar...Meriwether...Monroe... Morgan...Muscogee...Newton...North Fulton...Oconee...Paulding... Peach...Pickens...Pike...Polk...Putnam...Rockdale...South Fulton...Spalding...Talbot...Taylor...Troup...Twiggs...Upson... Walton...Wilkinson. && SHORT TERM...Baker LONG TERM....Kovacik AVIATION...Baker
Hazardous weather outlook, Jun 1, 3:01 PM EDT, 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 301 PM EDT Fri Jun 1 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 301 PM EDT Fri Jun 1 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch is in effect for mainly western portions of north and central Georgia through 10pm tonight. Areas within the watch have the potential to experience strong to severe thunderstorms capable of producing damaging wind, large hail, and heavy rainfall. Although thunderstorms are not expected to remain stationary, given recent heavy rainfall, the threat for flash flooding will exist within stronger thunderstorm activity. Elsewhere, isolated to scattered thunderstorms will be possible through the remainder of the afternoon and evening hours. A few of these storms could become strong with gusty winds and heavy rainfall possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Another strong system will push through the area late Saturday night through Sunday bringing additional chances of severe storms including damaging winds and hail to the area. No hazardous weather is expected Monday and Tuesday. There will be a slight chance of thunderstorms over portions of central Georgia on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight, but spotters are encouraged to submit reports of any severe weather and flooding through the web by going to weather.gov/atlanta
In the hours before
Local storm report, Jun 1, 3:22 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT FRI JUN 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND DMG 1 SE ECHOTA 34.51N 84.92W
06/01/2018 GORDON GA 911 CALL CENTER
A FEW TREES WERE REPORTED DOWN ON RED BUD ROAD.
&&
EVENT NUMBER FFC1800175
LREAVESLocal storm report, Jun 1, 3:24 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT FRI JUN 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND DMG SUGAR VALLEY 34.55N 85.01W
06/01/2018 GORDON GA 911 CALL CENTER
A COUPLE TREES WERE REPORTED DOWN ON SUGAR VALLEY ROAD.
&&
EVENT NUMBER FFC1800176
LREAVESSpecial weather statement, Jun 1, 3:27 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 PM EDT FRI JUN 1 2018
GAZ013-021-033-012000-
North Fulton GA-Cherokee GA-Pickens GA-
327 PM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...CHEROKEE AND
SOUTHERN PICKENS COUNTIES UNTIL 400 PM EDT...
At 327 PM EDT...a strong thunderstorm was over Waleska, or 7 miles
north of Canton...moving east at 35 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Canton, Roswell, Alpharetta, Milton, Woodstock, Holly Springs, Ball
Ground, Nelson, Waleska, Free Home, Buffington, Hickory Flat, Kellogg
Creek, Talmadge, Lathemtown, Hobgood Park, Union Hill, Lake
Arrowhead, Oak Grove and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3441 8426 3411 8426 3410 8423 3410 8421
3408 8419 3408 8465 3435 8465 3435 8464
3443 8465
TIME...MOT...LOC 1927Z 280DEG 31KT 3434 8454
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 1, 3:32 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
332 PM EDT FRI JUN 1 2018
GAZ044>046-048-053>055-057-012000-
De Kalb GA-Fayette GA-Rockdale GA-Clayton GA-Coweta GA-Newton GA-
Henry GA-South Fulton GA-
332 PM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE KALB...FAYETTE...
ROCKDALE...CLAYTON...COWETA...NEWTON...HENRY AND SOUTHERN SOUTH
FULTON COUNTIES UNTIL 400 PM EDT...
At 331 PM EDT...a line of strong thunderstorms was along a line
extending from Lakeview Estates to Dunaway Gardens...and moving east
at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Newnan, McDonough, Fayetteville, Conyers, Covington, Jonesboro,
Peachtree City, Stockbridge, Union City, Forest Park, Riverdale,
College Park, Fairburn, Hampton, Tyrone, Morrow, Lovejoy, Palmetto,
Senoia and Lake City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3349 8488 3349 8486 3352 8485 3351 8483
3352 8482 3355 8483 3357 8481 3363 8438
3375 8400 3354 8369 3326 8478 3347 8491
TIME...MOT...LOC 1931Z 289DEG 17KT 3370 8401 3348 8483
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 1, 3:44 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT FRI JUN 1 2018
GAZ006>008-014-015-012015-
Gilmer GA-Dawson GA-Union GA-Lumpkin GA-Fannin GA-
344 PM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...SOUTHWESTERN UNION...WESTERN LUMPKIN AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 415 PM EDT...
At 344 PM EDT...a strong thunderstorm was near Roy, or 11 miles east
of Ellijay...moving east at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Amicalola Falls State Park, Camp Merrill, Juno, Fausett Lake,
Springer Mountain Shelter, Len Foote Hike Inn, Cartecay, Pisgah,
Black Gap Shelter, Stover Creek Shelter, Hawk Mountain Shelter,
Nimblewill, Roy and Gaddistown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3470 8403 3445 8415 3454 8434 3456 8435
3456 8437 3455 8437 3457 8441 3474 8434
TIME...MOT...LOC 1944Z 290DEG 9KT 3464 8430
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 1, 3:47 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 PM EDT FRI JUN 1 2018
GAZ031>033-042>044-053-012015-
North Fulton GA-Douglas GA-Cobb GA-Coweta GA-Carroll GA-Paulding GA-
South Fulton GA-
347 PM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...DOUGLAS...COBB...
NORTHWESTERN COWETA...SOUTHEASTERN CARROLL...SOUTHEASTERN PAULDING
AND SOUTH FULTON COUNTIES UNTIL 415 PM EDT...
At 346 PM EDT...a line of strong thunderstorms was along a line
extending from Hiram to Brownsville to near Winston to Carrollton...
and moving east at 40 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Marietta, Newnan, Douglasville, Carrollton, Dallas, Sandy
Springs, Smyrna, East Point, Union City, Villa Rica, College Park,
Powder Springs, Fairburn, Austell, Palmetto, Hiram, Whitesburg,
Lithia Springs and Midtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3353 8517 3372 8491 3382 8483 3401 8476
3393 8435 3370 8440 3364 8445 3365 8446
3359 8449 3337 8480
TIME...MOT...LOC 1946Z 285DEG 36KT 3390 8477 3381 8479 3372 8486 3357
8507
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:52 PM EDT | River Flood Warning | FFC | Gwinnett | 60 min |
| May 31, 9:01 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jefferson, Putnam | 29 min |
| May 31, 9:19 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| May 31, 9:36 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 39 min |
| May 31, 9:37 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jefferson, Washington | 23 min |
| May 31, 10:34 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| May 31, 11:11 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| May 31, 11:15 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 45 min |
| May 31, 11:31 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 44 min |
| May 31, 11:47 PM EDT | Special Weather Statement | FFC | Jackson | 43 min |
| May 31, 11:54 PM EDT | Flash Flood Warning | FFC | White | 5 hr |
| Jun 1, 12:12 AM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| Jun 1, 12:16 AM EDT | Special Weather Statement | FFC | Cherokee | 44 min |
| Jun 1, 12:36 AM EDT | Special Weather Statement | FFC | Hall | 39 min |
| Jun 1, 12:44 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Fulton, Hall | 46 min |
| Jun 1, 1:10 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee | 35 min |
| Jun 1, 1:41 AM EDT | Special Weather Statement | FFC | Paulding | 49 min |
| Jun 1, 1:48 AM EDT | Special Weather Statement | FFC | Oconee | 42 min |
| Jun 1, 2:16 AM EDT | Special Weather Statement | FFC | Jasper, Newton | 44 min |
| Jun 1, 3:03 AM EDT | Special Weather Statement | FFC | Bibb, Jasper, Jones | 42 min |
| Jun 1, 5:29 AM EDT | River Flood Warning | FFC | Whitfield | 52 hr |
| Jun 1, 8:09 AM EDT | Special Weather Statement | FFC | Dade | 36 min |
| Jun 1, 1:51 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 24 min |
| Jun 1, 1:55 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 35 min |
| Jun 1, 2:16 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 29 min |
| Jun 1, 2:19 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon, Murray, Walker, Whitfield | 41 min |
| Jun 1, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 36 min |
| Jun 1, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 49 min |
| Jun 1, 2:33 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jun 1, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 28 min |
| Jun 1, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale, Walton | 35 min |
| Jun 1, 3:00 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 30 min |
| Jun 1, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Pickens | 28 min |
| Jun 1, 3:03 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 27 min |
| Jun 1, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 28 min |
| Jun 1, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 36 min |
| Jun 1, 3:27 PM EDT | Special Weather Statement | FFC | Cherokee | 33 min |
| Jun 1, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 45 min |
| Jun 1, 3:32 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Henry, Newton, Rockdale | 28 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| Jun 1, 3:47 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton | 28 min |
| Jun 1, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, Douglas, Fayette and 2 more | 39 min |
| Jun 1, 3:57 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Jun 1, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 43 min |
| Jun 1, 4:03 PM EDT | Special Weather Statement | FFC | Heard | 27 min |
| Jun 1, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 38 min |
| Jun 1, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin | 46 min |
| Jun 1, 4:25 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Newton, Spalding | 35 min |
| Jun 1, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Taliaferro and 1 more | 30 min |
| Jun 1, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Heard, Henry, Meriwether and 3 more | 52 min |
| Jun 1, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 28 min |
| Jun 1, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Newton and 1 more | 52 min |
| Jun 1, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Oglethorpe, Taliaferro, Warren, Wilkes | 29 min |
| Jun 1, 5:04 PM EDT | Flash Flood Warning | FFC | Cobb, Paulding | 5 hr |
| Jun 1, 5:06 PM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Jun 1, 5:09 PM EDT | River Flood Warning | FFC | Cobb | 17 min |
| Jun 1, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Putnam | 26 min |
| Jun 1, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Harris, Jones, Lamar, Meriwether and 5 more | 39 min |
| Jun 1, 5:28 PM EDT | Special Weather Statement | FFC | Oglethorpe | 62 min |
| Jun 1, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren, Wilkes | 25 min |
| Jun 1, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Monroe and 2 more | 48 min |
| Jun 1, 6:27 PM EDT | Special Weather Statement | FFC | Twiggs, Washington, Wilkinson | 33 min |
| Jun 1, 7:03 PM EDT | Special Weather Statement | FFC | Macon | 27 min |
| Jun 1, 7:21 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Jun 1, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.